RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2002, Volume 71, Issue 5, Pages 713–724 (Mi mz379)  

This article is cited in 1 scientific paper (total in 1 paper)

Surjectivity of Linear Differential Operators in a Weighted Space of Infinitely Differentiable Functions

I. Kh. Musin

Institute of Mathematics with Computing Centre, Ufa Science Centre, Russian Academy of Sciences

Abstract: We present a sufficient condition for the surjectivity of a linear differential operator of infinite order with constant coefficients in a weighted space of infinitely differentiable functions on the real line.

DOI: https://doi.org/10.4213/mzm379

Full text: PDF file (247 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2002, 71:5, 649–660

Bibliographic databases:

UDC: 517.5
Received: 11.01.2000
Revised: 03.01.2001

Citation: I. Kh. Musin, “Surjectivity of Linear Differential Operators in a Weighted Space of Infinitely Differentiable Functions”, Mat. Zametki, 71:5 (2002), 713–724; Math. Notes, 71:5 (2002), 649–660

Citation in format AMSBIB
\Bibitem{Mus02}
\by I.~Kh.~Musin
\paper Surjectivity of Linear Differential Operators in a Weighted Space of Infinitely Differentiable Functions
\jour Mat. Zametki
\yr 2002
\vol 71
\issue 5
\pages 713--724
\mathnet{http://mi.mathnet.ru/mz379}
\crossref{https://doi.org/10.4213/mzm379}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1936195}
\zmath{https://zbmath.org/?q=an:1034.47016}
\transl
\jour Math. Notes
\yr 2002
\vol 71
\issue 5
\pages 649--660
\crossref{https://doi.org/10.1023/A:1015835904747}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000176477200007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0141737011}


Linking options:
  • http://mi.mathnet.ru/eng/mz379
  • https://doi.org/10.4213/mzm379
  • http://mi.mathnet.ru/eng/mz/v71/i5/p713

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. Kh. Musin, “On the Representation of Infinitely Differentiable Functions by Series of Exponentials”, Math. Notes, 73:3 (2003), 370–382  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:396
    Full text:116
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020